# SDR 9JLA2017082713028

- Difficulty date: August 27, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N918EG
- Make and model: Lear 45LEAR
- Aircraft serial: 45154
- Aircraft time: 5,428 hours, 3,581 cycles
- Engine: Garrtt TFE731*
- Engine time: 5,369 hours, 3,514 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Filler Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

DURING A FLIGHT, THE CREW REPORT INDICATED THAT THEY RECEIVED INDICATION OF LOW OIL PRESSURE FOR THE LT ENGINE. THE CREW COMPLETED CHECKLIST ITEMS, REDUCED POWER TO IDLE ON THE AFFECTED ENGINE. THE CREW THEN DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO AN ALTERNATE AIRPORT KLBL FOR A PRECAUTIONARY LANDING. AFTER LANDING THE CREW FOUND THAT ENGINE OIL WAS COATING THE LEFT SIDE OF THE AIRCRAFT AFT OF THE PYLON.  TROUBLESHOT THE ENGINE FOR THE LEAKS THAT CAUSE THE LOSS OF OIL. T DETERMINED THAT THE OIL TANK FILL TUBE O-RING WAS CUT AND ALLOWED OIL TO VENT OVERBOARD. THE OIL FILTER AND CHIP DETECTOR WERE CHECKED FOR METAL DEBRIS, BUT NONE WAS NOTED. A NEW O-RING WAS INSTALLED ONTO THE FILLER CAP. THE OIL TANK WAS DETERMINED NOT TO BE COMPLETELY EMPTY AND ONLY REQUIRED 3.5 QUARTS OF FRESH OIL TO INDICATE FULL. ENGINE RUNS TO FULL POWER WERE COMPLETED AND NO LEAKAGE WAS DETECTED.  AIRCRAFT WAS RETURNED TO SERVICE.
